RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 72, Issue 6  


In memory of Anatolii Alekseevich Karatsuba
The Hilbert polynomial and linear forms in the logarithms of algebraic numbers
Yu. M. Aleksentsev
5
Structure of biprojective Banach algebras with non-trivial radical
O. Yu. Aristov
53
Uniform estimates for positive solutions of quasi-linear ordinary differential equations
I. V. Astashova
85
Boundaries of braid groups and the Markov–Ivanovsky normal form
A. M. Vershik, A. V. Malyutin
105
An adelic resolution for homology sheaves
S. O. Gorchinskiy
133
Minimal Gromov–Witten rings
V. V. Przyjalkowski
203
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019